# SDR TSAA0624080

- Difficulty date: September 29, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Aircraft time: 42,433 hours, 53,263 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 32EN614
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NON-ETOPS FLIGHT 206 HNL OGG.  ON TAKEOFF THE CONFIGURATION WARNING ALARM SOUNDED WHEN THROTTLES WERE ADVANCED.  CREW ABORTED TAKEOFF AT 15 KTS.  AIRCRAFT WAS CONFIGURED PROPERLY FOR TAKEOFF WITH THE SPEED BRAKE DOWN, FLAPS SET TO 5 AND TRIM AT 5.5 UNITS.  CREW RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE STABILIZER TRIM SWITCH S132 FAILED.  MAINTENANCE REMOVED AND REPLACED SWITCH S132 IAW AMM 31-26-24 AND TESTED NORMAL IAW AMM 31-26-00/501.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
